# SDR SWAA086892

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 67,180 hours, 56,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431286
- Part serial: BN1212
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING O/B FORE FLAP DELAMINATED.  REPLACED FLAP PER MM.
